# SDR AALA20171114010

- Difficulty date: November 14, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737823
- Aircraft serial: 29529
- Aircraft time: 52,571 hours, 21,556 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Web
- Part number: 182A5302U4
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. RIGHT HAND HORIZONTAL STABILIZER,  NR 3 VERTICAL STIFFENER (WEB) ON INBOARD SIDE OF INTERNAL RIB AT STATION 101.90. REPLACED WEB PER SRM 51-40-02.
